# SDR 0101995506

- Difficulty date: June 1, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 54,188 hours, 22,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012113RF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND MID CABIN FLOOR MOUNTED EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED THE M9002 AND M9003 POWER SUPPLIES.  OPERATIONAL CHECK NORMAL.
